# SDR EE4Y2025011421553

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N274NV
- Make and model: Airbus A320-214
- Aircraft serial: 3079
- Aircraft time: 37,428 hours, 26,123 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ALLEGIAN CARD A32X -572179-01-1-001_P1-OP-UP-WINGS/003, LH WING TRAILING EDGE RIB 14+330MM, OVERHANG AREA WITH CORROSION. PERMANENT REPAIR WAS PERFORMED IAW COOPESA´S EO COO-EO-2024-21459-R01 DATED 12/24/2024 AND AIRBUS RDAF 81514483/005 / 2024 #A DATRED 12/31/2024 APPROVED UNDER ALLEGIANT ERO Nº A32X-STR-57ERO-00 161 REV 00 DATED 01/06/2025. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P281 ITEM 5-14
